# SDR AALA202308211583

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 22,078 hours, 8,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R ARMING HANDLE HARD TO ARM AND "GRINDS" WHEN OPERATING. MAINTENANCE FOUND FLOOR ARMING LATCHES STICKING AND DIRTY. CLEANED AND LUBED LATCH PLATES.
